In this paper, we use the shifted Jacobi polynomials to approximate the solution of the space fractional advection-dispersion. The method is based on the Jacobi operational matrices of fractional derivative and integration. A double shifted Jacobi expansion is used as an approximating polynomial. We apply this method to solve linear and nonlinear term FDEs by using initial and boundary conditions.
Mohamed, Amany S. and Mokhtar, Mahmoud M.
Spectral tau-Jacobi algorithm for space fractional advection-dispersion problem,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 38.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/38